IJPAM: Volume 77, No. 3 (2012)

DEFICIENCY OF FINITE SETS
AND ZERO-DIMENSIONAL SCHEMES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract. Here we study zero-dimensional schemes $E\subset \mathbb {P}^r$ and finite sets $S\subset \mathbb {P}^r\setminus E_{red}$ such that $h^1(\mathcal {I}_{E\cup S}(d)) \ge e>0$ and $\deg (E\cup S)$ is either small or $E = mP$ for some $m\ge 2$.

Received: January 11, 2012

AMS Subject Classification: 14N05

Key Words and Phrases: zero-dimensional scheme, line, fat point, postulation, deficiency

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 3